# SDR DLM88060159

- Difficulty date: February 27, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 38,885 hours, 29,823 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Leaking
- Location: Right
- Component: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED RT AFT LAV SMOKE DETECTOR SOUNDED ON T/O.  SHUT DOWN RT PACK AND SMOKE DETECTOR QUIT.  RESTARTED RT PACK AND SMOKE DETECTOR WENT OFF AGAIN.  REPLACED NR 2 ENGINE FOR OIL CONTAMINATION IN A/C PACKS.
